Some class of polynomial hypergroups

Tom 73 / 2006

Wojciech M/lotkowski Banach Center Publications 73 (2006), 357-362 MSC: 42C05. DOI: 10.4064/bc73-0-28

Streszczenie

We provide explicit formulas for linearizing coefficients for some class of orthogonal polynomials.

Autorzy

  • Wojciech M/lotkowskiInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek